# SDR CA990907054

- Difficulty date: August 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2420 · AC Generation System
- Part: Connector
- Part number: MS3476L2241S
- Condition: Corroded
- Location: Ac Generator
- Part time: 21,833 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 2 AC GENERATOR DROPPED OFF-LINE DURING TAXI.  CORROSION WAS FOUND ON CANNON PLUG AND ONE PIN FROM THE GCU WAS STUCK IN THE PLUG RECEPTACLE.  PLUG AND GCU WERE REPLACED.
